# SDR UALA2011060602764

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 42,304 hours, 11,104 cycles
- Engine: Pwa PW4056
- System (JASC): 3425 · Integrated Flight System
- Part: Sdu
- Part number: 8220314101
- Part serial: 4
- Condition: Malfunctioned
- Location: Acars
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO COMM DISPLAYED ON ACARS DISPLAY UNIT OVER OCEAN, ACARS SENDS OK IN VHF RANGE.  REPLACED AND OP CHECKED SDU PER MM.  SATCOM AND ACARS SYSTEMS CHK GOOD.
